# SDR COMA9710193

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 12017054016
- Condition: Cracked
- Location: Rt Wing
- Part time: 13,083 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2C TASK 5720-622-01I, THE RIGHT WING LOWER SKIN SUPPORT ANGLE WAS FOUND CRACKED AT RIB 8, BETWEEN STRINGERS 10 AND 11.  THE ANGLE WAS REPLACED PER SRM CHAP 51 STANDARD PRACTICES.
